Its been quite awhile since I have been around.
Ihope all of you are having a pain free Christmas shopping week. HA!
I've been on Maxalt for about two weeks now and so far so good besides the intense shift in personality! the poor people that have to put up with me. I have also been noticing the pressure behind the eyes intensifyies(sp:) for 20-30 min. after I take the pill. Anyone else suffer this way?
Salmon, Id USA - Date: 12/02/98 (Wed)
Time: 08:29:00 PM
Here I go again, upping the medication for one disorder, worrying that it will cause my migraines to act up. Of course, the worrying adds stress, and there is enough stress already with the workload at work now overwhelming us and most people working overtime(not me, because it just aggrevates my health to the point that if I don't get enough rest, I get sick with something, including migraines). There is the craziness of the holiday season, and living with a mother who likes to have it all organized and done with as soon as possible. I would have to be adjusting to new meds for something else at this time of year. I guess I worry because the last time we adjusted meds, the migraines went haywire. I can't be always in or dealing with or recovering from a migraine. So far this past week, I have'nt really had any bad headaches, pretty controllable ones actually. Still, period is due, and that always brings about at least one good headache. If the rest of the world who does'nt deal with migraines could see this forum, they would'nt believe or understand all of the venting and focus on these headaches. That is because they don't live with them. We do, and I thank my migraine family for all of the good info and support that they give here. Thanks to Ronda for this forum.
USA - Date: 12/02/98 (Wed)
Time: 08:17:41 PM
Hi everyone, i've be reading and participating on this page for a few weeks now and received many positive e-mails and was not judged by anyone. I was really afraid of that happening, especially when i judge myself so harshly on migraines and meds. If i've learned anything from reading about all of you it's that we all hve our own particular problems with migraine ad sometimes what works for you makes me sicker and vice-versa. Thats why it's so important that we're all just here to listen or offer suggestions. Enough of my preaching! This forum gives me alot of comfort and i hope you're all still here when i get back from my week in florida. Hopefully my head will behave. wendy
stratford , ct. USA - Date: 12/02/98 (Wed)
Time: 07:34:01 PM
This is for Doug. I too have taken Imetrix and it does work very well. I also have taken it many times (3-4) times per week, sometimes tow injections in one day. My doctor is not worried either and says that the only worry is if you have heart trouble and that so far after being tested with a cardiogram the Imetrix is not causing any ill effect. I sue do wish the could find a preventative that helped everyone. That is my Christmas wish this year. Have a great holiday. Sandy
NY USA - Date: 12/02/98 (Wed)
Time: 07:03:55 PM
To Barbara B - about your long lasting migraine with repeating visual auras - I've had similar, but not as bad I think. I get auras but no headache - which sounds better, I know, but the auras really disturb my vision - and I get this overwhelming feeling of terror when I get them - which I can't talk myself out of. One doctor told me that migraine can come in "clusters" - a batch of them really close together - so may be you had a severe form of this?
UK - Date: 12/02/98 (Wed)
Time: 04:26:11 PM
My 14 yr old daughter has chronic daily headaches that escalate into
migraines. She's had them for a year now, but recently they have
her almost completely incapacitated. Imitrex and Amerge do not work
for her...prozac, inderal, depakote, and various other preventatives
have not helped. My doctor says that if she had true migraines that
usually they can find "sooomething" that will help. Since nothing
has helped yet he seems to be hinting that it's psychological.
It may be time for a new doctor. I hate it when they smerk and
start giving you the stress or depression gobbilidy gook. She was a
happy active girl until this started...and still would be if not for
the pain. Heck, I'm depressed over this--I know she is! But
depression is a result of the migraines and not the cause. It's
somewhat comforting to know others are in the same boat with us.
And since my doctor seems to be open to most anything we want to try
I'm grateful that so many of you share your medication experiences.
I almost had her off to school today, after a pain shot last night.
But the migraine hit again with a vengance and she started whimpering
like a puppy. I feel so helpless. Mom's are supposed to be able to
fix hurts...and I can't help her.
Brenda Haug <email@example.com>
USA - Date: 12/02/98 (Wed)
Time: 03:59:51 PM
I have suffered from migraines since I was 13, I am a 42 year old male. (Sounds like the first sentence of every entry.) Up until 2 years ago headaches ruled my life, everything I did revolved around having a headache, or would it give me a headache, or would a headache start. 2 years ago I was intoduced to imitrex, for me it works great. There have only been two times one shot did not work. What concerns me is possible side effects to the drug. I take shots 2 - 3 times a week. My doctor is not concerned about this, but I am. Does anyone know of harmful side effects? I would hate to give it up, but there are so many others things available now, hopefully I could find something.
Las Vegas, NV USA - Date: 12/02/98 (Wed)
Time: 02:40:48 PM